MAUDE Adverse Event Report: STRYKER CORPORATION ZYPHR; DRILLS, BURRS, TREPHINES ACCESSORIES (COMPOUND, POWERED)

STRYKER CORPORATION ZYPHR; DRILLS, BURRS, TREPHINES ACCESSORIES (COMPOUND, POWERED)
Model Number 5100060001
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/09/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The disposable zyphr cranial perforator (large) by stryker did not stop when appropriate and went into the patient's dura on the left side.Dura was torn, but was repaired during surgery.It did not plunge into the brain tissue.A new perforator was opened for the right side.Ref #-5100-060-001, lot#- 25237057, exp- 08/01/2028.

Brand Name
ZYPHR
Common Device Name
DRILLS, BURRS, TREPHINES ACCESSORIES (COMPOUND, POWERED)
Manufacturer (Section D)
STRYKER CORPORATION
1941 stryker way
portage MI 49002
MDR Report Key24710778
Report Number24710778
Device Sequence Number5652415
Product Code HBF
UDI-Device Identifier04546540716224
UDI-Public(01)04546540716224(17)280801(10)25237057
Combination Product (Y/N)N
Initial Reporter StateNY
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/19/2026
Report Date (Section F) 03/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5100060001
Device Catalogue Number5100-060-001
Device Lot Number25237057
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer03/30/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/30/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age71 YR
Patient SexMale
Date Report Sent to FDA03/19/2026